# SDR ABXA2023042467

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,554 hours, 41,810 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LH REV ISLN VLV MSG DISPLAYED,DURING, LH ENG START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE L/H T/R IAW MEL 78-31-1A. MX PROCEDURES C/W. PLACARD INSTALLED. AIRCRAFT RETURNED TO SERVICE.
